MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAGNUM INSTRUMENT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAGNUM INSTRUMENT; BIOPSY INSTRUMENT
Catalog Number MG1522
Medical Device Problem Codes Failure to Prime (1492); Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the serial number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the magnum device fires when in first charge and it fires well but the second one fires by itself.There is no patient involvement.Additional information received, the device primed and locked into the first prime position then when they were priming the second time the device primed and locked into full prime position then fired immediately after it was fully primed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the magnum driver serial number (b)(6) was received at the bip biomedizinische intstrumente und produkte gmbh.The magnum driver was visually inspected upon receipt and was found to be bad condition.The device was functionally tested and failed the tests due to device has sometimes problems to hold the sleds in place because the device is so dirty that the sequencer can not work right identified during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be inconclusive for the reported device self-activation issue, and the investigation is determined to be confirmed for the identified device has sometimes problems to hold the sleds in place issue.The root cause cannot be determined as the device could not be tested for the reported device self activation issue.The root cause for identified device has sometimes problems to hold the sleds in place issue was determined to be dirt in device which cause sequencer cannot work right identified during evaluation.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.G3, h6 (device, component, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGNUM INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
LAVELLE MACHINE
485 groton road
westford 01886
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22392168
Report Number2020394-2025-00961
Device Sequence Number9104652
Product Code KNW
UDI-Device Identifier00801741083945
UDI-Public(01)00801741083945(17)231130
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K934371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue NumberMG1522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown